# SDR 07FDEA01524

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,072 hours, 35,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 760-780 RBL65-70.5 IS CRACKED STR 17R 3 " CRACK FABRICATED WEB ON TRAVELER T7/671242 AND SRM 51-10-1.  INSTALLED ON NR S00009.
